MathSciNet Relay Station
MathSciNet bibliographic data
MR344228 (49 #8967b) 12A70 (10H10)
Chowla, S.; Hartung, P. A note on the hypothesis that $L(s,\chi )>0$ for all real non-principal characters $\chi $ and for all $s>0$. J. Number Theory 6 (1974), 271–275.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement